# SDR Q5QA201807131007

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N910SA
- Make and model: Beech 58
- Aircraft serial: TH1910
- Aircraft time: 11,851 hours
- Engine: Cont IO550C
- Engine time: 397 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Alternator
- Part time: 397 hours
- Component: Alternator
- Component part number: C28150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT ALTERNATOR WAS REMOVED FOR ROUTINE INSPECTIONS.  AFTER REMOVING THE COVER FROM THE BACK OF THE ALTERNATOR, THE TECHNICIAN NOTED SOME GREEN DISCOLORATION ON ONE OF THE DIODES.  FURTHER INVESTIGATION DISCLOSED THE DIODE WIRE WAS BROKEN OFF OF THE DIODE BASE.  THE SAME WIRE WAS DISCOVERED BROKEN OFF AT THE TOP OF AN ADJACENT DIODE.  REPLACED THE ALTERNATOR.
